Posted by BarbaraCat on September 6, 2003, at 18:06:27
In reply to Re: Lami/Lith combo » BarbaraCat, posted by katia on September 6, 2003, at 16:02:25
It sounds like your doctor is going about things with good sense. You never know what might happen when you add the lamictal. It might be just the spark depakote needs. Lithium sure didn't do it for me alone, but when I added the lamictal I felt a difference in a very short time.
Lithium and Dep both have that BDNF quality, but from other things I've read, lithium has other beneficial qualities as far as the ionic gates that Dep doesn't have. Don't ask me where I saw this, one of my surfing meanderings. Things change so quickly with the science, though, you should explore this further and let me know what you find out.
With lithium you have the thyroid problem. With Depakote the weight gain and PCOS. Take your pick.
I think this crush thing happens all the time and it's not necessarily transference. Hey, you got a nice guy who'se paying attention and cares about you, is smart and educated - good looking and funny is a bonus. What's to wonder? There aren't that many potential love interests who have all those qualities. You'll probably go 'EEEEK!' but consider talking about it with him. If you're acting blushy and giggly, he probably knows, and it would be good to get it out on the table (or HIM on the table - heh, heh. Oh no, did I say that?!). That's my two cents so Dr. Bob doesn't have to redirect us. Plus, we discussed meds plenty to make up for it. - Barbara